# SDR SCNA20190907118

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 621PB HAS SEVERAL AREAS OF FOIL DAMAGE ON INTERNAL SURFACE. REPAIRED PANEL 621PB SEVERAL AREAS OF FOIL DAMAGE ON INTERIOR SURFACE BY REMOVING DAMAGED FOIL AND APPLYING NEW FOIL AND CURING ON INTERIOR SURFACE.  RESTORED EXTERIOR SURFACE FINISH.
